PERTURBATION OF SINE-GORDON SOLITONS ON A FINITE LINE

被引:0
作者
RUIJGROK, TW [1 ]
SCHOENMAKER, B [1 ]
SOKALSKI, K [1 ]
机构
[1] JAGIELLONIAN UNIV,INST PHYS,PL-30059 KRAKOW,POLAND
来源
ACTA PHYSICA POLONICA B | 1990年 / 21卷 / 06期
关键词
D O I
暂无
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
引用
收藏
页码:441 / 448
页数:8
相关论文
共 7 条
[1]  
Byrd P.F., 1971, HDB ELLIPTIC INTEGRA
[2]   EXACT SOLUTIONS OF SINE-GORDON EQUATION DESCRIBING OSCILLATIONS IN A LONG (BUT FINITE) JOSEPHSON JUNCTION [J].
COSTABILE, G ;
PARMENTIER, RD ;
SAVO, B ;
MCLAUGHLIN, DW ;
SCOTT, AC .
APPLIED PHYSICS LETTERS, 1978, 32 (09) :587-589
[3]   CLASSICAL EXCITATION-ENERGIES FOR A FINITE-LENGTH SINE-GORDON SYSTEM [J].
DELEONARDIS, RM ;
TRULLINGER, SE ;
WALLIS, RF .
JOURNAL OF APPLIED PHYSICS, 1982, 53 (01) :699-702
[4]   THEORY OF BOUNDARY EFFECTS ON SINE-GORDON SOLITONS [J].
DELEONARDIS, RM ;
TRULLINGER, SE ;
WALLIS, RF .
JOURNAL OF APPLIED PHYSICS, 1980, 51 (02) :1211-1226
[5]  
LAMB GL, 1980, ELEMENTS SOLITON THE
[6]  
STEUERWALD R, 1936, ABH BAYERISCHEN AKAD
[7]  
USPENSKY JV, 1948, THEORY EQUATIONS, pCH12